GeriCare Pain Reliever Extra Strength Caplets  100 Count  Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg  Powerful Triple-Action Formula for Headaches, Migraines & Minor Aches

GERICARE

GeriCare Pain Reliever Extra Strength Caplets 100 Count Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg Powerful Triple-Action Formula for Headaches, Migraines & Minor Aches

$U1,973 $U3,289
Save 40% ($U1,315)
  • Order within 3 hours and 59 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • Product Benefits: This GeriCare Extra Strength Pain Reliever Caplet is a combination of Acetaminophen, Aspirin, and Caffeine offering several benefits for individuals experiencing certain types of pain or fever.
  • Contains Acetaminophen 250 mg: It is a pain reliever and fever reducer. It can provide effective relief from mild to moderate pain, such as headaches, muscle aches, and menstrual cramps.
  • Contains Aspirin 250 mg (NSAID): This nonsteroidal anti-inflammatory drug (NSAID) helps reduce inflammation, and pain. Anti-Inflammatory Effects: Aspirin's anti-inflammatory properties can be beneficial for conditions involving inflammation, like arthritis.
  • Contains Caffeine 65 mg: Caffeine is added to some combination medications for its stimulant effect. It can enhance the effectiveness of pain relievers and reduce the perception of pain.
  • INACTIVE INGREDIENTS: corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide


Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
GeriCare Pain Reliever Extra Strength Caplets  100 Count  Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg  Powerful Triple-Action Formula for Headaches, Migraines & Minor Aches

GeriCare.

GeriCare Pain Reliever Extra Strength Caplets 100 Count ...

$U1,973 $U3,289
Save 40.0% ($U1,315)